# SDR UPS07848853

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6012235
- Part serial: 322
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY AND RELAY UNIT ASSY PER AMM 33-50-01.  OPS CK NORMAL.
